# SDR AC2A094947

- Difficulty date: February 7, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,588 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Plate
- Part number: 430010105105
- Part serial: A221
- Condition: Worn
- Location: Tail Rotor
- Part time: 6,588 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE IS WORN.  CONTACT WEAR BY RESTRAINT.  REPLACED CLAMP SET.
